# SDR DALA13036520886

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 62,991 hours, 64,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SYS AT SEATS 14DEF THRU 18DEF ARE INOPERATIVE, ALSO EMERGENCY EXIT SIGNS AT SEAT 15AB INOPERATIVE. TROUBLESHOT IAW WDM 33-50 FOUND WIRE UNDER SEAT 18DEF.  REPAIRED WIRING IAW 20.  EMERGENCY LIGHTS CHECKED OK IAW AMM 33-50.
